MAUDE Adverse Event Report: CONMED CONMED; WASHER, BOLT NUT

CONMED CONMED; WASHER, BOLT NUT
Catalog Number C2610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
Conmed japan reported on behalf of a customer that the c2610, cancellous screw, 6.5 x 25 mm device was used in an acl reconstruction surgery on an unknown date and it was found post-operatively that ¿a patient who was treated using our product (cancellous screw 6.5 mm) in combination with the smith & nephew endobutton is reportedly experiencing some kind of abnormality in the skin around the knee where the implant was placed.At present, it is unclear whether the observed condition is directly related to the implanted devices.However, the current situation suggests that it would more likely be related to the patient¿s individual sensitivity or biological response to the implant material, rather than to a product defect.¿.The procedure was completed without the use of an alternate device, and with no intra-operative issues reported.To date, there is no report of medical/surgical intervention, or extended hospitalization for the patient.Further information was requested but was not made available.It was reported that device removal "is expected to be considered in the future, but the details are unknown".This report is being raised due to the reported injury of an undefined skin abnormality near the site of device placement; conmed japan is reporting this event, and per csop08.5003 rev.Al, section 6.9, a medwatch report will be filed in conjunction with all adverse events occurring outside the united states.
 
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.The ti 6al 4v alloy consists primarily of titanium, with controlled small amounts of nitrogen, carbon, hydrogen, iron, and oxygen, while aluminum (5.5¿6.75%) and vanadium (3.5¿4.5%) serve as the main alloying elements.The results of the biocompatibility testing demonstrate that conmed linvatec titanium products meet the requirements delineated in iso 10993-1, 3, 4, 5, 6, jo, and 12, are biocompatible, and do not pose a toxic risk.A two-year lot history review shows a total of 1 device for this lot number and failure mode.A device history record (dhr) review found no abnormalities that would contribute to this reported event.A two-year review of complaint history revealed there has been a total of one report, regarding one device, for this device family and failure mode.During this same time frame 6,749 devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be 0.0002.Per the instructions for use, the user is advised the device is contraindicated for those with: foreign-body sensitivity - where material sensitivity is suspected, appropriate tests should be made and sensitivity ruled out prior to implantation.Patient should be advised that product materials may cause allergic reactions including but not limited to, foreign body reaction, tissue irritation/inflammation or other allergic reactions.Where material sensitivity is suspected, appropriate tests should be made and sensitivity ruled out prior to implantation.7.Any decision to remove the device should take into consideration of the potential risk to the patient of a second surgical procedure.Implant removal should be followed by adequate postoperative management.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
Conmed japan reported on behalf of a customer that the c2610, cancellous screw, 6.5 x 25 mm device was used in an acl reconstruction surgery on an unknown date and it was found post-operatively that ¿a patient who was treated using our product (cancellous screw 6.5 mm) in combination with the smith & nephew endobutton is reportedly experiencing some kind of abnormality in the skin around the knee where the implant was placed¿.At present, it is unclear whether the observed condition is directly related to the implanted devices.However, the current situation suggests that it would more likely be related to the patient¿s individual sensitivity or biological response to the implant material, rather than to a product defect.¿.The procedure was completed without the use of an alternate device, and with no intra-operative issues reported.To date, there is no report of medical/surgical intervention, or extended hospitalization for the patient.Further information was requested but was not made available.It was reported that device removal "is expected to be considered in the future, but the details are unknown".This report is being raised due to the reported injury of an undefined skin abnormality near the site of device placement; conmed japan is reporting this event, and per csop08.5003 rev.Al, section 6.9, a medwatch report will be filed in conjunction with all adverse events occurring outside the united states.

Brand Name
CONMED
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key24414623
Report Number1017294-2026-00020
Device Sequence Number5917341
Product Code HTN
UDI-Device Identifier20845854019389
UDI-Public(01)20845854019389(11)24067(10)1390114
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K954682
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberC2610
Device Lot Number1390114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic